# SDR AALA20110107TUL05

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO GALLEY TIE DOWN FITTING HAS CORROSION STATION 218 INBOARD OF NUMBER 4 SEAT TRACK.  INSTALLED GALLEY MOUNT AT STATION 218 PER SRM 51-30-05.
